Volume 8, Issue 2 (Vol. 8,No. 2, 2022)                   mmr 2022, 8(2): 203-215 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Kazemi M B, Salahvarzi S. Statistical cosymplectic manifolds and their submanifolds. mmr 2022; 8 (2) :203-215
URL: http://mmr.khu.ac.ir/article-1-2783-en.html
1- , mbkazemi@znu.ac.ir
Abstract:   (970 Views)
Introduction
Let p(x,ζ) be the set of parametric probability distribution with parameter ζ=ζ1,…,ζnRn. This set is called a statistical model or manifold. The distance between two points is measured by the Fisher metric. In general, statistical manifolds are Riemannian manifolds of distributions endowed with the Fisher information metric.
 On the other hand, one of the most important structures on odd dimensional Riemannian manifolds is the almost contact structure. Recently, statistical manifolds equipped with almost contact structures are studied by many authors. In this paper, we introduce statistical almost contact-like and statistical cosymplectic manifolds on a Riemannian manifold. We recall the basic definitions and define statistical cosymplectic manifolds and their invariant submanifolds. We prove that an invariant submanifold of a statistical cosymplectic manifold with tangent structure vector field is a cosymplectic and minimal-like submanifold. Also, we prove if the structure vector field be normal to the submanifold then the submanifold is a statistical Keahler-like manifold. Finally, we construct two examples to illustrate some results of the paper.
Statistical almost contact-like manifolds
Let M,g be a Riemannian manifold with the Levi-Civita connection . M,g is called a statistical manifold if there exists an affine and torsion free connection  such that for all U,V,W∊τM
UgV,W=VgU,W.

Moreover, an affine and torsion free connection * is called a dual connection with respect to g, if
UgV,W=gUV,W+gV,*U W.
An almost contact manifold (M,φ,ξ,η) with Riemannian metric g is an almost contact-like manifold if it has another (1,1)-tensor field φ* satisfying
gφU,V=-gU,φ*V,              gU, ξ= ηU.
Let (M,φ,ξ,η) be an almost contact-like manifold, then for all U,V∊τ(M) the following relations hold
gφU, φ*V=gU,V- ηUηVφ*2U=-U+ηUξ.
Definition. An almost contact-like manifold (M,,φ,ξ,η,g) with statistical structure (,g) is a statistical almost contact-like manifold. Moreover, M,,φ,ξ,η,g is called a statistical cosymplectic manifold if
UφV=0.
M is an invariant submanifold of a statistical cosymplectic manifold M,,φ,ξ,η,g, if for all Uτ(M) we have φUτM, φ*UτM.
Submanifolds of statistical cosymplectic manifolds
We show that the manifold M,,φ,ξ,η,g is a statistical cosymplectic manifold if and only if (M,*,φ*,ξ,η,g) is a statistical cosymplectic manifold. Moreover we prove the following theorems.
Theorem. Any invariant submanifold of a statistical cosymplectic manifold with tangent structure vector field  ξ, is a statistical cosymplectic and  minimal-like submanifold.
Theorem.  Let M be a submanifold of statistical cosymplectic manifold (M,,φ,ξ,η,g) such that the structure vector field ξ is normal to M. Then for any vector field Uτ(M) we have
A*ξU=0,      Uξ=ηUξξ.
Theorem.  Let M,,φ,ξ,η,g be a statistical cosymplectic manifold. If M is a submanifold of M and the structure vector field ξ is normal to M then
RU,Vξ=0,        ∀U,VτM.
Theorem. Let M be an invariant submanifold of statistical cosymplectic manifold M,,φ,ξ,η,g and ξ is normal to M. Then M is a statistical Keahler-like manifold.
Conclusion
We introduce statistical cosymplectic manifolds and investigate some properties of their tensors. We define invariant and anti-invariant submanifolds and study invariant submanifolds with normal and tangent structure vector fields. We prove that an invariant submanifold of a statistical cosymplectic manifold with tangent structure vector field is a cosymplectic and minimal-like submanifold. Also we show if the structure vector field is normal to the submanifold then that is a statistical Keahler-like manifold
Full-Text [PDF 1314 kb]   (361 Downloads)    
Type of Study: S | Subject: Differential Geometry
Received: 2018/05/22 | Revised: 2022/11/16 | Accepted: 2020/08/5 | Published: 2022/05/21 | ePublished: 2022/05/21

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb